Jump to content

kuku: suggestion needed to quit Llexapro after 19 days


kuku

Recommended Posts

I started lexapro 5mg (and stayed on 5mg) on 1/30 at the suggestion of GP. Had insomnia for some month due to a globus hystericus.

GP told me that insomnia is caused by anxiety and anxiety needs to be treated with lexapro.

 

Meanwhile I been to other doctors, ostheopats, GI and each told me a different story that is causing my globus hystericus.

I think I made a mistake to get on lexapro and I want to stop it.

 

I was also on lorazepam since 1/17 , 1mg at bedtime for the same insomnia. I tapered lexapro to .25mg and eventually stopped it on 2/14.

Now I want to stop lexapro. I am confused as to whatever to reduce it to 2.5mg for a week or so or just stop taking it tomorrow.

ANy one has any suggestion? 

 

Male, 44 not on AD before, hit with globus hystericus (feeling of a lump in the throat, hoarseness, dry caugh, and lots of saliva initially) and nothing found on multiple endoscopies, and neck CT scan. Doctors assumed is caused by anxiety and sent me to psychiatrists for treatment.

1/5-1/17 - took ambien for insomnia 5mg

1/17 - lorazepam 1mg for insomnia. taper and stopped taking it 2/14

1/30 started lexapro 5mg - intended to taper it or quit it

two or three days tried on 50mg trazodone or rameron  

 

Link to comment
  • ChessieCat changed the title to kuku: suggestion needed to quit Llexapro after 19 days
  • Moderator Emeritus

Hi kuku, welcome to SA,

 

I think you may have made an error in your first post.  I think you mean lorazepam.  If I am correct, you have 1 hour to edit your first post.  Otherwise a mod will have to do that.  Thanks.

 

10 minutes ago, kuku said:

I was also on lorazepam since 1/17 , 1mg at bedtime for the same insomnia. I tapered lexapro to .25mg and eventually stopped it on 2/14.

Now I want to stop lexapro.

 

Please DO NOT TAG me - thank you

PLEASE NOTE:  I am not a medical professional.  I provide information and make suggestions. 

  MISSION ACCOMPLISHED:    (6 year taper)      0mg Pristiq      on 13th November 2021

ADs since ~1992:  25+ years - 1 unknown, Prozac (muscle weakness), Zoloft; citalopram (pooped out) CTed (very sick for 2.5 wks a few months after); Pristiq:  50mg 2012, 100mg beg 2013 (Serotonin Toxicity)  Tapering from Oct 2015 - 13 Nov 2021   LAST DOSE 0.0025mg

Post 0 updates start here    My tapering program     My Intro (goes to tapering graph)

 VIDEO:   Antidepressant Withdrawal Syndrome and its Management

Link to comment
  • Moderator Emeritus

Hi kuku and welcome to SA,

 

I'm really pleased that you found SA before you started reducing your Lexapro.  Because you have been on Lexapro such a short time you may be okay reducing it quickly.  However, because you were also taking lorezepam you will need to proceed with caution and if you develop any withdrawal symptoms it is advisable to stop tapering.

 

A request: Would you summarize your history in a signature - ALL drugs, doses, dates, and discontinuations & reinstatements, in the last 12-24 monthsparticularly?

  • Please leave out symptoms and diagnoses.
  • A list is easier to understand than one or multiple paragraphs. 
  • Any drugs prior to 24 months ago can just be listed with start and stop years.
  • Please use actual dates or approximate dates (mid-June, Late October) rather than relative time frames (last week, 3 months ago)
  • Spell out months, e.g. "October" or "Oct."; 9/1/2016 can be interpreted as Jan. 9, 2016 or Sept. 1, 2016.
  • Link to Account Settings – Create or Edit a signature.

 

 

From Post #1 in this topic Tips for tapering off Lexapro (escitalopram)

 

"Do-it-yourself liquid
People report that they can make their own liquid from Lexapro tablets and water.

It is soluble in water, see http://www.drugbank.ca/drugs/DB01175 -- stability (shelf-life of dilution) is unknown.

See How to make a liquid from tablets or capsules"

 

Three weeks is enough time for your brain to have made some adaptations to you taking the drug.  You might find that reducing by 25% of your dose and holding for at least 2 weeks would be a better method.  You would need to listen to your body and keep daily notes so that you can tell if you need to slow down.

 

Why taper by 10% of my dosage?


Dr Joseph Glenmullen's WD Symptoms Checklist

 

Windows and Waves Pattern of Stabilization

 

How do you talk to a doctor about tapering and withdrawal?


What should I expect from my doctor about withdrawal symptoms?

 

This is your own Intro topic where you can ask questions and journal your progress.

 

Edited by ChessieCat

Please DO NOT TAG me - thank you

PLEASE NOTE:  I am not a medical professional.  I provide information and make suggestions. 

  MISSION ACCOMPLISHED:    (6 year taper)      0mg Pristiq      on 13th November 2021

ADs since ~1992:  25+ years - 1 unknown, Prozac (muscle weakness), Zoloft; citalopram (pooped out) CTed (very sick for 2.5 wks a few months after); Pristiq:  50mg 2012, 100mg beg 2013 (Serotonin Toxicity)  Tapering from Oct 2015 - 13 Nov 2021   LAST DOSE 0.0025mg

Post 0 updates start here    My tapering program     My Intro (goes to tapering graph)

 VIDEO:   Antidepressant Withdrawal Syndrome and its Management

Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy